Loading ...
Sorry, an error occurred while loading the content.
 

Re: HepC questions

Expand Messages
  • Gail Samples
    You have all the classic (to us heppers) symptoms of HCV! Many docs still don t realize the effects this disease has on our immune and consequently other
    Message 1 of 5 , Feb 25, 2000
      You have all the 'classic' (to us heppers) symptoms of HCV! Many docs still
      don't realize the effects this disease has on our immune and consequently
      other systems. As for treatment making things worse-it cannot be predicted.
      Intron A did not make my eyes dry, but Infergen did. I think that the Peg
      is Intron A, but I am not sure. In an earlier post by the doc he mentioned
      that patients with SS (dry eye syndrome) have HCV in their tear ducts (or
      something like that). Perhaps that is why the immune system has attacked
      the ducts to make the eyes dry out like they do. I use Thera Tears,
      unpreserved for day use and Refresh PM for night use (it is an ointment that
      lasts longer than drops.) You should probably see an eye doctor as you
      wear contacts. This dry eye syndrome can eventually cause your eyes to
      either tear or get erosions on the surface of them. I believe there is a
      drop out there, Genteal, that can be used with contacts. Anyway, good luck
      with treatment. Do you take supps? I really believe that they help get
      through treatment.

      Gail
    • Lorad8@aol.com
      Thanks Diane for your help. I will try the artificial tears. I seem to have plenty of the real thing, but will try the artificial blend :-) Lora
      Message 2 of 5 , Feb 26, 2000
        Thanks Diane for your help. I will try the artificial tears. I seem to have
        plenty of the real thing, but will try the artificial blend :-)
        Lora
      Your message has been successfully submitted and would be delivered to recipients shortly.